# SDR DALA1034440947

- Difficulty date: November 22, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 55,970 hours, 42,466 cycles
- Engine: Pwa JT8D*
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER FRONT SPAR RT CHORD ZFS=52, OVERSIZED HOLES REPAIRED IAW ERA 487648-14 REV A.
